# SDR 9711619150

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: J, H
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AS ENGINES ADVANCED, THE RIGHT GENERATOR CAME OFF LINE.  AS AIRCRAFT TAXIED CLEAR, AC BUS CROSSTIE OPENED BRIEFLY THEN CLOSED.  REPLACED THE RIGHT CSD AND GENERATOR PER MAINTENANCE MANUAL, LEAK AND OPERATIONAL CHECK OK.
